mental-health-icon
Blood Pressure issue
Hi I am 26 year old. Since last year I was very active in every affairs like business, physical activity etc. but on feb 2018 I got a panic attack in which my blood pressure raised to 140/90. At that time I was so worried how my blood pressure gone too high as I don't know that was a normal range. Later I was keep thinking about my blood pressure everyday n slowly I got so worried n anxious whenever doc used to check blood pressure it's always in the range of 140-160/70-95. I am on Supermet XL 25 mg. I have an Omron BP apparatus at home. If I check my BP at home my Blood pressure Average used to be 115/75 sometimes even less than this very few times it touches above 128/85. So my question is can I stop BP medicine ?
269 Views v

Answers (6)

Like the answers? Consult privately with the doctor of your choice

Ideally, you should not stop medicines. You can start exercising and Yoga or other relaxation exercises and make dietary changes and then after advise from the prescribing physician you may decrease the dose first and then gradually stop- on if your BP is under control and your doctor feels the same.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Please don’t stop medication for BP without consulting the doctor. Lifestyle changes would help you in a big way. Do connect with me through Practo. Happy to help !
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Is it BP PROBLEM or anxiety? Will have to screen I believe you should discuss your concerns in detail with a mental health professional to gain an insight about nature of problem and ways to overcome it through psychotheraputic techniques Consult with me or any psychologist for therapy and counseling Connect with me through practo Follow my Facebook page "the Cloud Door" for mental health issues All the best Seek help for early recovery
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Hello sir, We are very happy to help you. We have read your concerns, and we would like to recommend you to make healthy changes in your lifestyle. To help you out we are providing a link below. Please have a read 1. http://www.drnishakhanna.com/how-to-manage-stress/ 2. https://indianexpress.com/article/lifestyle/health/seven-easy-tips-to-beat-the-stress/ 3. http://www.drnishakhanna.com/techniques-of-stress-management/
Next Steps
We would also like to recommend you to follow these tips for the next 21 days. Please feel free to contact us for any further queries, or you can even book an appointment with us via practo.
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Hi Sir Thanks for seeking help here. You don't have significant blood pressure. The Medication ur using is a cardio protective medication.  The issues you have described here is anxiety, related to your blood pressure. Our body sympathetic system is very well connected with our anxiety symptoms. All you mentioned are peripheral signs of anxiety due over stimulation if sympathetic nervous system....
Next Steps
start clonotril beta for few days .... start yoga and exercise learn JPMR n practice daily... then after 2 months stop your Medication gradually... you will be fine ... for any further clarification you are feel free to contact us. happy to help you ..
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
At ur age lifestyle modifications will help u tremendously in controlling blood pressure...Don't stop meds without advise of ur doctor
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.